Pacific Journal of Mathematics

Doubly invariant subspaces. II.

Morisuke Hasumi and T. P. Srinivasan

Article information

Source
Pacific J. Math., Volume 14, Number 2 (1964), 525-535.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034183

Mathematical Reviews number (MathSciNet)
MR0164230

Zentralblatt MATH identifier
0136.11001

Subjects
Primary: 46.35
Secondary: 42.50

Citation

Hasumi, Morisuke; Srinivasan, T. P. Doubly invariant subspaces. II. Pacific J. Math. 14 (1964), no. 2, 525--535. https://projecteuclid.org/euclid.pjm/1103034183


Export citation

References

  • [1] N. Bourbaki, Integration, Chap. 6: Integration vectorielle, Hermann, Paris, 1960.
  • [2] J. Dixmier, Les algebres d'operateurs dans espace hilbertien, Gauthier-Villars, Paris, 1957.
  • [3] N. Dunford and B. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc, 47 (1940), 323-392.
  • [4] T. P. Srinivasan, Doubly invariant subspaces, Pacific J. Math., 14 (1964), 691-697.
  • [5] T. P. Srinivasan, Simply invariant subspaces and generalized analytic functions (to appear).

See also

  • I : T. P. Srinivasan. Doubly invariant subspaces. Pacific Journal of Mathematics volume 14, issue 2, (1964), pp. 701-707.